# SDR LR7A2019080202145

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS5137
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5314, FOUND THE FS337 UNDERFLOOR BULKHEAD UPPER CAP CORRODED AT RBL40, WL145./ REPAIRED IAW MEA 382-53-19-068.
